# SDR AALA991535

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 182-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EXFOLIATED CORROSION BELOW CABIN FLOOR AT APPROX STATION 182-200, LBL 44-55.  NOTE EXFOLIATED CORROSION ABOVE CABIN FLOOR ALSO.  REPAIRED CORROSION DAMAGE PER AARD 53-00-00-02 AND SRM 53-01 FIG 4.  (M)
